# SDR AUS20011453

- Difficulty date: January 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Engine: Ge CF680C2B6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 9380M28P05
- Condition: Cracked
- Location: Engine
- Part time: 32,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HPC ROTOR SPOOL 3-9 GAVE CRACK INDICATIONS DURING ULTRASONIC INSPECTION IAW EI GEN-072-1792R05. FURTHER INSPECTION AT MANUFACTURER FOLLOWING ENGINE STRIP COULD NOT CONFIRM THE CRACKING.
